# SDR 9617679138

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 468-475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 7 INCH CRACK IN THE LONGERON 30 END FITTING FROM FS 468 TO 475.  REPLACED FITTING (P/N 5916064-1N) PER SRM 51-30-5.
